MathSciNet Relay Station
MathSciNet bibliographic data
MR1426395 14E07 (14E30 14J45)
Iskovskikh, V. A.; Pukhlikov, A. V. Birational automorphisms of multidimensional algebraic manifolds. Algebraic geometry, 1. J. Math. Sci. 82 (1996), no. 4, 3528–3613.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement